# SDR DHL2001801002

- Difficulty date: February 26, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 2587909903
- Part serial: 0023370
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O ADI BANKS 1/4 OF CAPTAINS AND DURING TURNS HORIZON FLAG ILLUMINATED.  F/O HSI HAS OFF FLAG AND DRIFTS FROM CAPTAIN''S HSI.  REMOVED AND REPLACED F/O''S ADI.  OPS CHECKED OK IAW M/M 34-20-0 AND LITTON LTR-97 SUP M/M 34-20-25.  RERACKED HSI INDICATOR AND COULD NOT DUPLICATE PROBLEM.  SWAPPED NR 1 AND NR 2 HSI FOR FURTHER TROUBLESHOOTING.  OPS CHECK OK IAW M/M 34-21-0 AND LITTON LTR-97.
